MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6DCT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 05/25/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, a patient was injured in a car wreck and eventually passed away.The patient was initially treated, where she underwent a tracheostomy and received treatment for various injuries suffered in the wreck.The patient was subsequently transferred to another hospital, after which she was transferred again, where she recovered from the primary acute injuries suffered in the wreck.The patient then required transport to a skilled nursing facility for the purpose of decannulation.The patient encountered difficulty breathing while at the skilled nursing facility on numerous occasions.The inner cannula of the tracheostomy was to be changed twice daily at the facility, but it was reported that this did not occur.The patient was found not breathing and was unresponsive.An ambulance was dispatched to the facility and cardiopulmonary resuscitation (cpr) was performed on the patient.The emergency medical technician (emt) suctioned the patient's tracheostomy tube and removed 30 cc of mucus from the tube.The patient was then transferred to another hospital and was pronounced dead.It is unknown at this time if the device caused or contributed to the event.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8676973
Report Number2936999-2019-00385
Device Sequence Number296515
Product Code JOH
UDI-Device Identifier20884522029015
UDI-Public20884522029015
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6DCT
Device Catalogue Number6DCT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age63 YR